Transformations of Discrete Hypergeometric Functions
Mathematica balkanica, Tome 6 (1992) no. 3, p. 199
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1992_6_3_a0,
author = {Mumtaz Ahmad Khan},
title = {Transformations of {Discrete} {Hypergeometric} {Functions}},
journal = {Mathematica balkanica},
pages = {199},
year = {1992},
volume = {6},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MABA_1992_6_3_a0/}
}
Mumtaz Ahmad Khan. Transformations of Discrete Hypergeometric Functions. Mathematica balkanica, Tome 6 (1992) no. 3, p. 199. http://geodesic.mathdoc.fr/item/MABA_1992_6_3_a0/